Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/45448
Title: On monotonic solutions of an integral equation of Volterra type with supremum
Authors: Caballero, J. 
López, B. 
Sadarangani, K. 
UNESCO Clasification: 1202 Análisis y análisis funcional
120215 Ecuaciones integrales
Keywords: Measure of noncompactness
Fixed point theorem
Nondecreasing solutions
Issue Date: 2005
Journal: Journal of Mathematical Analysis and Applications 
Abstract: Using a technique associated with measures of noncompactness, we prove the existence of nondecreasing solutions of an integral equation of Volterra type in C[0, 1].
URI: http://hdl.handle.net/10553/45448
ISSN: 0022-247X
DOI: 10.1016/j.jmaa.2004.11.054
Source: Journal of Mathematical Analysis and Applications [ISSN 0022-247X], v. 305 (1), p. 304-315
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

39
checked on May 2, 2021

WEB OF SCIENCETM
Citations

40
checked on May 2, 2021

Page view(s)

53
checked on May 3, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.